# SDR DXTA2009073003749

- Difficulty date: July 30, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 9,035 hours, 7,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN1186
- Condition: Unknown
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REMOVED AND REPLACED LT MLG ACTUATOR DOWNLOCK SWITCH IAW MM 32-31-04.  OPS CHECK GOOD.  ACCOMPLISHED LASH CHECK ON LT MLG ACTUATOR IAW MM CHAPTER 32-31-04.  LASH CHECK GOOD.
